Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 17, NWS El Paso, TX

June 4, 2011Hudspeth County, Texas

NWS El Paso, TX issued this severe thunderstorm warning at Jun 4, 2011, 8:09 PM MDT for Hudspeth County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2011, 8:09 PM MDT (02:09 UTC)
Expired
Jun 4, 2011, 9:00 PM MDT
In force
51 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

County Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 132 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4795 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WUUS54 KEPZ 050209
SVREPZ
TXC229-050300-
/O.NEW.KEPZ.SV.W.0017.110605T0209Z-110605T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
809 PM MDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HUDSPETH COUNTY IN SOUTHWEST TEXAS...

* UNTIL 900 PM MDT

* AT 801 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES SOUTH OF CORNUDAS...MOVING EAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF CENTRAL HUDSPETH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

&&

LAT...LON 3169 10514 3144 10519 3151 10565 3176 10557
TIME...MOT...LOC 0209Z 264DEG 6KT 3159 10539

$$

TRIPOLI
2 follow-up statements
349 
WWUS54 KEPZ 050250
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
850 PM MDT SAT JUN 4 2011

TXC229-050300-
/O.CON.KEPZ.SV.W.0017.000000T0000Z-110605T0300Z/
HUDSPETH TX-
850 PM MDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
HUDSPETH COUNTY UNTIL 900 PM MDT...

AT 843 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED...AND REMAINS 
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15 MILES SOUTHEAST OF 
CORNUDAS...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF CENTRAL HUDSPETH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

&&

LAT...LON 3169 10514 3144 10519 3151 10565 3176 10557
TIME...MOT...LOC 0250Z 264DEG 6KT 3160 10531

$$

TRIPOLI
217 
WWUS54 KEPZ 050300
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
900 PM MDT SAT JUN 4 2011

TXC229-050310-
/O.EXP.KEPZ.SV.W.0017.000000T0000Z-110605T0300Z/
HUDSPETH TX-
900 PM MDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUDSPETH COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM 
IN EAST CENTRAL HUDSPETH COUNTY.

LAT...LON 3169 10514 3144 10519 3151 10565 3176 10557
TIME...MOT...LOC 0300Z 264DEG 6KT 3160 10529

$$

TRIPOLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:48 PM MDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jun 4, 3:48 PM MDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
348 PM MDT SAT JUN 4 2011

.SYNOPSIS...
ISOLATED THUNDERSTORMS WILL AFFECT MOSTLY THE HIGHER TERRAIN AREAS
OF OTERO COUNTY IN NEW MEXICO AND HUDSPETH COUNTY IN TEXAS THROUGH
THIS EVENING. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS UP TO 50 MPH...AND AREAS OF BLOWING DUST. MOISTURE
WILL SURGE IN FROM THE EAST OVERNIGHT...SHIFTING THE FOCUS FOR
SCATTERED THUNDERSTORMS TO AREAS WEST OF THE RIO GRANDE ON
SUNDAY... ESPECIALLY OVER THE HIGHER TERRAIN OF THE GILA REGION
AND BOOTHEEL. THUNDERSTORMS MAY RESULT IN LIGHTNING-STARTED FIRES
IN THIS AREA. THUNDERSTORM CHANCES WILL BEGIN TO DECREASE ON
MONDAY... WITH DRY AND HOT SOUTHWEST FLOW TAKING OVER BY MID-WEEK.

&&

.DISCUSSION...
OUR AREA REMAINS UNDER SSW FLOW ALOFT BETWEEN A SPRAWLING UPPER
RIDGE WHICH EXTENDS TO OUR SOUTH AND EAST...AND A VERY DEEP CUTOFF
LOW OFF THE CALIFORNIA COAST. THE UPPER FLOW IS TAPPING INTO A
RATHER WORKED-OVER SOURCE OF MOISTURE...MOSTLY FROM CONVECTION
OVER THE PAST FEW DAYS IN CENTRAL MEXICO. THIS MOISTURE MOSTLY
RESIDES BELOW 700 MB...AND DOES NOT SHOW UP WELL ON WATER VAPOR
IMAGERY...UNTIL CONVECTION DEVELOPS AND PULLS THE MOISTURE HIGHER
UP. SURFACE OBS FROM AG-MET SITES IN MEXICO SUGGEST MOSTLY MID-
40S SFC DEWPOINTS ACROSS THE LOWER ELEVATIONS OF EASTERN
CHIHUAHUA/DURANGO.

PRE-RAINFALL DEWPOINTS OVER THE SACRAMENTOS WERE IN THE MID-30S...
A MODEST 5-10 DEGREE INCREASE FROM 24 HRS AGO... AND LOWER 50S
DEWS OVER THE EASTERN PLAINS ONLY REPRESENT ABOUT A 2-5 DEGREE
24HR INCREASE FARTHER UPSTREAM. HOWEVER...LOW LEVEL FLOW IS A
LITTLE STRONGER/DEEPER AND SLIGHTLY MORE BACKED THAN YESTERDAY...
AND THIS HAS LEAD TO STRONGER UPSLOPE CONDITIONS ACROSS THE SACS.
TODAY IS THE FIRST DAY WE HAVE SEEN SIGNIFICANT CONVECTION ON THE
OTERO COUNTY SIDE OF THE SACS...AND THE FIRST TIME STORMS IN THE
SACS HAVE BEEN HEALTHIER THAN THOSE OVER THE SIERRA MADRES SOUTH
OF THE BORDER.

LINE OF TOWERING CU CURRENTLY EXTENDS FROM THE SACS ALONG THE WEST
EDGE OF THE OTERO MESA AND THE EAST-SLOPES OF THE HUECO MOUNTAINS
AND DOWN ALONG THE EDGE OF THE PLATEAU IN CENTRAL HUDSPETH COUNTY.
MODELS...INCLUDING THE NAM AND VARIOUS HIGH-RES WRF RUNS SUGGEST
ISOLATED CONVECTION WILL DEVELOP THROUGH LATER THIS AFTERNOON OVER
THE OTERO MESA AND THE HIGHER TERRAIN OF HUDSPETH COUNTY.
HOWEVER...12Z RAOBS SHOWED WARMER MID-LEVEL TEMPS UPSTREAM... WITH
H5 TEMPS OF -8C AT TUCSON...CHIHUAHUA...AND EMPALME...WITH -12C AT
EL PASO. THIS WARMING LIKELY IS PARTIALLY TO BLAME FOR THE
RELATIVELY POOR CONVECTION OVER CHIHUAHUA TODAY. SO INSTEAD OF
SEEING STORMS AND OUTFLOWS STREAMING UP FROM THE SOUTHWEST LIKE
THE PAST FEW DAYS...ALL WE WILL HAVE TO WORK WITH IS WHATEVER CAN
POP UP ALONG OUR OWN HIGH TERRAIN. AS A RESULT...EL PASO METRO
WILL STAY HIGH AND DRY TODAY. NAM SUGGESTS CONVECTION IN HUDSPETH
WILL GET AN EXTRA KICK EARLY THIS EVENING AS LOW LEVEL WINDS
INCREASE AND 50S DEWPOINTS ADVECT IN FROM THE EAST. METAR AND
MESONET OBS OVER THE TRANS-PECOS INDICATE THAT THESE 50+ DEWPOINTS
DO IN FACT ACTUALLY EXIST. NOTE -- THE DEWPOINT AT THE MARFA AWOS
HAS BEEN INVALID FOR SEVERAL DAYS.

MODELS STILL SUGGEST A GOOD ENHANCEMENT OF EASTERLY FLOW TONIGHT
AND A BIT OF A MOISTURE SURGE. SATELLITE-BASED PWAT ESTIMATES SHOW
A GOOD AREA OF ENHANCED MOISTURE STREAMING INTO SOUTH/EAST TEXAS
FROM THE GULF...AGAIN MOSTLY BELOW 500 MB...WITH DRIER AIR HIGHER
ALOFT BASED ON WATER VAPOR IMAGERY.

NAM AND GFS TIME-SERIES OF PW SHOW A QUICK RAMP-UP IN PW FROM
ABOUT 0.60 INCHES TO JUST OVER 0.80 BY 06Z SUNDAY. BUT THE
EASTERLY PUSH LOOKS TO BE STRONG ENOUGH TO SHOVE THE MOISTURE WELL
WEST OF THE RIO GRANDE OVERNIGHT. TIME SERIES SHOW PW VALUES AT
DEMING AND LORDSBURG CURRENTLY AROUND 0.35 INCHES...JUMPING
QUICKLY TO 0.70 INCHES BY 18Z SUNDAY.

MEANWHILE...MID-LEVEL RIDGE AXIS WILL SHIFT WEST TOMORROW...AND
WILL BE VERY CLOSE TO EL PASO...SUGGESTING MORE MID-LEVEL WARMING
ALONG AND EAST OF THE RIO GRANDE. NAM AND GFS SUGGEST CONVECTION
DEVELOPING TOMORROW AFTERNOON FIRST ALONG THE SIERRA MADRES FROM
THE BOOTHEEL SOUTH ALONG THE CHIH/SONORA BORDER...SLOWLY MOVING
NORTHWARD WITH THE UPPER FLOW...AND SENDING OUTFLOWS INTO THE
LOWER ELEVATIONS. MEANWHILE...MORE ISOLATED CONVECTION DEVELOPS
OVER THE GILA REGION. GIVEN THE CURRENT DRY CONDITIONS OVER THAT
AREA... NEAR-SURFACE DEWPOINTS WILL LAG BEHIND DESPITE THE RAMP-UP
IN TOTAL COLUMN PW. THIS SETS THE STAGE FOR HIGH POTENTIAL FOR DRY
LIGHTNING AND STRONG DOWNBURST WINDS OVER THE GILA REGION TOMORROW.

CUT-OFF UPPER LOW OFF THE WEST COAST WILL MOVE INTO NEVADA MONDAY
AFTERNOON... WITH A SHORTWAVE TROUGH/VORT LOBE EXTENDING SOUTH
INTO ARIZONA. THIS FEATURE WILL CLIP THE FOUR-CORNERS REGION BY
MONDAY NIGHT. THIS WILL HELP BREAK DOWN THE WESTERN EDGE OF THE
RIDGE... ALLOWING UPPER-LEVEL SOUTHWEST FLOW TO RETURN TO FAR
WESTERN NM...FOCUSING BEST MID-LEVEL MOISTURE CLOSER TO THE RIO
GRANDE. HOWEVER...THE ENHANCED UPPER-LEVEL SUPPORT/LIFT FROM THE
TROUGH MAY HELP POP UP ISOLATED THUNDERSTORMS AGAIN MONDAY
AFTERNOON OVER THE PARCHED HIGH TERRAIN OF THE GILA REGION...
WITH ANOTHER ENHANCED DRY LIGHTNING THREAT.

BY TUESDAY...THE RIDGE OVER THE SOUTHEAST US WILL BE RAPIDLY
BREAKING DOWN...ALLOWING DRY SOUTHWEST FLOW ALOFT TO TAKE OVER AS
THE OVERALL PATTERN DE-AMPLIFIES. PRECIP/THUNDERSTORM CHANCES WILL
SHIFT EAST AND BEGIN TO SHRIVEL UP... WITH POPS LESS THAN 10
PERCENT BY WEDNESDAY. WESTERN TROUGH MAY TRY TO DIG IN A LITTLE
DEEPER MID-WEEK...BUT THIS LOOKS LIKELY TO JUST RESULT IN
INCREASINGLY BREEZY/DRY/HOT CONDITIONS FOR THE BULK OF NEXT WEEK.

&&

.AVIATION...VALID 05/00Z-06/00Z.
VFR THROUGH THE PERIOD EXCEPT NEAR THUNDERSTORMS. UNTIL 06Z EAST OF
THE RIO GRANDE: SCT080 SCT250 EXCEPT MVFR-IFR IN TSTM ESPLY
SACRAMENTO MOUNTAINS AND EASTERN HUDSPETH COUNTY. TSTMS MAY CONTAIN
HAIL AND WIND GUSTS TO 60 MPH WITH LCL BLDU. WEST OF THE RIO GRANDE
SKC-FEW 100 AND 250. AFT 06Z FEW TO SCT 070-100 AND 150-250 WITH
INCREASING EASTERLY WINDS 100/10KT OVER ALL AREAS. AFT 18Z:
SCT080-100 SCT 150-250 WITH ISOLD TS MVFR AND WINDS 120/10KT. GUSTY
OUTFLOW TSTM WINDS AND LCL BLDU.

&&

.FIRE WEATHER...
THE THREAT OF DRY LIGHTNING AND STRONG GUSTY OUTFLOW WINDS FROM
ISOLATED THUNDERSTORMS CONTINUES TODAY MAINLY EAST OF THE RIO GRANDE
AND SUNDAY SPREADING WEST OF THE RIO GRANDE. ENOUGH RESIDUAL
MOISTURE PERSISTS MAINLY EAST OF THE RIO GRANDE TODAY TO PRODUCE
ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING. RISK OF TSTMS
RUNS ABOUT 5% WEST OF THE DIVIDE...5%-10% EAST "TO" THE RIO
GRANDE...10% EAST OF THE RIO AND 20% SACRAMENTOS AND HUDSPETH COUNTY.
THE NORTHERN PORTION OF THE SOUTHERN SACS FROM ABOUT CLOUDCROFT TO
CARRIZOZO WILL SEE A 20-30% RISK TODAY. A MINOR PUSH WESTWARD OF THE
MOIST AIR ON EASTERLY WINDS WILL DRIVE THE MOISTURE FARTHER WESTWARD
TONIGHT AND SUNDAY TO ENCOMPASS MORE OF THE AREA SUNDAY THROUGH MONDAY
SO WE SHOULD SEE SOME ISOLATED CONVECTION EVEN OVER HE WESTERN
THIRD OF THE AREA IN THE AFTERNOON AND EVENING THUNDERSTORMS. THEN
ALL AREAS SHOULD GRADUALLY DRY OUT SOME AFTER MONDAY INTO THE REST
OF THE WEEK WITH INCREASING BREEZY WEST TO SOUTHWEST WINDS
ESPECIALLY IN THE AFTERNOON HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 71  96  72  97  74 /  10   0   0  10  10
SIERRA BLANCA TX        64  93  65  94  66 /  20  10   0  10  10
LAS CRUCES              68  97  67  96  69 /   0   0  10  10  10
ALAMOGORDO              63  93  65  93  65 /  20  10  10  10  10
CLOUDCROFT              49  79  51  77  49 /  20  30  10  20  20
TRUTH OR CONSEQUENCES   64  96  63  96  65 /  10  10  10  20  20
SILVER CITY             60  86  58  85  54 /  10  20  30  20  20
DEMING                  62  95  64  96  66 /   0  10  10  20  10
LORDSBURG               63  96  64  97  66 /   0  10  20  10  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

25-HARDIMAN / 20-NOVLAN
Hazardous weather outlook, Jun 4, 11:12 AM MDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1112 AM MDT SAT JUN 4 2011

NMZ024-025-032-TXZ055-056-051715-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHERN DESERT-EL PASO-HUDSPETH-
1112 AM MDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ANOTHER ROUND OF ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE AREA
TODAY...MAINLY FOCUSED WELL EAST OF THE RIO GRANDE...FAVORING THE
HIGHER TERRAIN OF OTERO COUNTY IN NM AND HUDSPETH COUNTY IN TX. A
FEW OF THESE STORMS WILL PRODUCE GUSTY DOWNBURST WINDS OF 40 TO 60
MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY
FOCUSED WEST OF THE RIO GRANDE AND CLOSE TO THE CONTINENTAL
DIVIDE...AND OVER THE SACRAMENTO MOUNTAINS IN OTERO COUNTY. GUSTY
WINDS WILL AGAIN BE THE PRIMARY THREAT...AS WELL AS THE POTENTIAL
FOR WILD LAND FIRE STARTS DUE TO LIGHTNING STRIKES.  THUNDERSTORM
CHANCES WILL SHIFT EAST OF THE RIO GRANDE TUESDAY AND DIMINISH
THROUGH THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NMZ022-023-030-031-051715-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
1112 AM MDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO AND SOUTHWEST NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY
FOCUSED WEST OF THE RIO GRANDE AND CLOSE TO THE CONTINENTAL
DIVIDE. GUSTY WINDS WILL BE THE PRIMARY THREAT...AS WELL AS THE
POTENTIAL FOR WILD LAND FIRE STARTS DUE TO LIGHTNING STRIKES...
ESPECIALLY OVER THE GILA REGION. THUNDERSTORM CHANCES WILL SHIFT
EAST OF THE RIO GRANDE TUESDAY AND DIMINISH THROUGH THE REMAINDER
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 4, 3:20 PM MDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
320 PM MDT SAT JUN 4 2011

NMZ025-042215-
SOUTHERN SACRAMENTO MOUNTAINS NM-
320 PM MDT SAT JUN 4 2011

...STRONG THUNDERSTORMS THREATENING CENTRAL OTERO COUNTY THROUGH 415
PM MDT...

AT 313 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 22 MILES NORTHEAST OF TIMBERON...MOVING EAST AT
10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. THIS STORM HAS A HISTORY OF DROPPING LARGE
AMOUNTS OF PEA SIZE HAIL.

LOCATIONS IMPACTED INCLUDE...
  POINTS EAST OF MAYHILL...

FAUSETT

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:43 PM MDTSevere Thunderstorm WarningEPZHudspeth47 min
Jun 4, 8:28 PM MDTSevere Thunderstorm WarningEPZHudspeth32 min
Jun 4, 9:29 PM MDTSevere Thunderstorm WarningEPZHudspeth46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.